I Wanna Be Thin!
I'm 12, 5'2, and weigh 103 but i would do anything to weigh 90! I'm not big boned or anything but its just when i try to diet and eat right i end up failing EVERY time! so I've come to a conclusion... i can not eat. well i have to eat some or my parents would find out what i was doing.... so i wanted to know if i stop eating all but one full meal a day for 10 days then would my body eat up most of my body fat? actually i already know that when your anorexic your body eats your body fat... but if i eat just lunch everyday will my body stop eating my body fat after i eat lunch... or dinner... please help... i wanna be thin! please!
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
- Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.